# SDR DALA14027385522

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 75,882 hours, 32,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE LOWER CAM PLATE RUSTED.  REMOVED CORROSION FROM LOWER CAM PLATE AT L1 DOOR IAW ERA 476391-14MA, REV B, SECTION 1.  PAINTED AND REPAIRED LOWER CAM PLATE AT L1 DOOR IAW ERA 476391-14MA, REV B, SECTION 1.
